# SDR 2010FA0000221

- Difficulty date: February 19, 2010
- Submitted: March 12, 2010
- Operation: General aviation
- Engine: Pwa JT8D15A
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 809884001
- Part serial: DL805R
- Condition: Burned
- Location: Nr 8
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AS A RESULT OF BURNED T2 VANES, COMBUSTION MODULE DISASSEMBLED. NR 8 FUEL NOZZLE RETAINING NUT FOUND LOOSE WITH LOCK TAB INTACT.  SEVERE BURN AWAY AREAS OF FUEL NOZZLE BODY, COMBUSTION CAN SWIRL VANES, INTERNAL LOUVER AND NR 1 LINER.  DIFFUSER CASE BUCKLED FROM HEAT AROUND NR 8 FUEL NOZZLE MOUNT PAD, AND HEAT SOAK EVIDENT ON BOTH PRIMARY AND SECONDARY FUEL MANIFOLDS.  BREAKOUT OF T2 VANES DUE TO HEAT HAS RESULTED IN EXTENSIVE FOD TO LPT MODULE AND T/E OF T1 VANES.  NR 8 FUEL NOZZLE REMOVED FROM SERVICE AND FWD TO O/H VENDOR FOR DISASSEMBLY AND DETAILED FINDINGS REPORT.  OTHER UNSERVICEABLE PARTS WILL BE REPAIRED/ REPLACED AS REQUIRED.
